# SDR SWIA2021091361023

- Difficulty date: July 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE AFT CLOSING FITTING IS CORRODED.       (C-CHECK RO 9/8/2021)   EVAL CORROSION IS OVER FASTENER HOLES AND MULTIPLE CROSS SECTIONS OUT OF LIMITS.  REF CRJ900 SRM 51-21-23-101-001-A02.  REMOVED AND REPLACED FITTING WITH NEW FROM STOCK UNIT.  REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV AE.  SEE CONTINUE CARD FOR DETAILS OF WORK PEREFORMED.  COMPLIED WITH TASK CARD 51-900-1002-SKY
